# SDR A6WA2017101145334

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 37,236 hours, 35,150 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlw Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  RECIEVED NWS INOPERATIVE AND WOW INPUT CAS MESSAGES AND WOW OUTPUT STATUS MESSAGE, COMPLIED WITH QRH,  MESSAGE PERSISTED.  MESSAGES CLEARED  
WITH GEAR DOWN.  REMOVED AND REPLACED THE NOSE LANDING GEAR WOW HARNESS NR 1 IAW 12-029D.  OPS CHECKED GOOD.
